MATHEMATICA BOHEMICA, Vol. 121, No. 4, pp. 397-413, 1996

A growth estimate for continuous random fields

Ralf Manthey, Katrin Mittmann

Ralf Manthey, Katrin Mittmann, Friedrich-Schiller-Universitat, Fakultat fur Mathematik und Informatik, Institut fur Stochastik, D-07740 Jena, Germany, e-mail:,

Abstract: We prove a polynomial growth estimate for random fields satisfying the Kolmogorov continuity test. As an application we are able to estimate the growth of the solution to the Cauchy problem for a stochastic diffusion equation.

Keywords: asymptotic behaviour of paths, Wiener field, stochastic diffusion equation

Classification (MSC91): 60G17, 60G15, 60H15

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]